Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Sharp Morrey-Sobolev inequalities and the distance from extremals


Author: Andrea Cianchi
Journal: Trans. Amer. Math. Soc. 360 (2008), 4335-4347
MSC (2000): Primary 46E35, 46E30
Published electronically: March 14, 2008
MathSciNet review: 2395175
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Quantitative versions of sharp estimates for the supremum of Sobolev functions in $ W^{1,p}(\mathbb{R}^n)$, $ p>n$, with remainder terms depending on the distance from the families of extremals, are established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 46E35, 46E30

Retrieve articles in all journals with MSC (2000): 46E35, 46E30


Additional Information

Andrea Cianchi
Affiliation: Dipartimento di Matematica e Applicazioni per l’Architettura, Università di Firenze, Piazza Ghiberti 27, 50122 Firenze, Italy
Email: cianchi@unifi.it

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04491-7
PII: S 0002-9947(08)04491-7
Keywords: Sobolev inequalities, remainder terms, symmetrizations.
Received by editor(s): August 18, 2006
Published electronically: March 14, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.